Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hello Doctor, I have 234 cholesterol, 325 tygliceride, LDL 129, HDL 40 VLDL 60. I was given Rosuvas 10 but after taking one dose I was feeling itching and got out some rash. I stop the medicine and asked my doctor. He gave me tonact 20. Is the medicine safe for me in this condition? I am 48 years male. I use Replace 50 for BP. I am not diabetic. Liver is slightly fatty. Please advise me.

1 Doctor Answered
Dear user. I can understand. Please don't be panic. I suggest you to consult a physician in person. We are here to help you in every aspect of your mental and physical health. Any sexual or psychological problems can be cured with the help of various methods and therapies. I suggest you to post your query with every detail here. We will help you in overcoming your problems certainly. Take care.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.